Embolia cutis medicamentosa: an unusual adverse reaction to terlipressin

 
Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Embolia cutis medicamentosa: an unusual adverse reaction to terlipressin (EN)

Dimitriadis, George D.
Triantafyllou, Konstantinos
Panayiotides, Ioannis G.
Gatos-Gatopoulos, Polychronis
Konstantoudakis, Stephanos

Terlipressin is a synthetic long-acting analog of vasopressin widely used to control variceal bleeding by lowering portal venous pressure. We report an unusual adverse reaction to terlipressin in a 78-year-old patient with esophageal variceal bleeding who developed skin necrosis soon after treatment initiation. Skin biopsy revealed embolia cutis medicamentosa.Keywords Terlipressin, embolia cutis medicamentosa, skin necrosis, Nicolau syndrome, esophageal variceal bleedingAnn Gastroenterol 2017; 30 (6): 700-703 (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2017-11-02


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 30, No 6 (2017); 700 (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.